# SDR AALA20130326020

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 68,303 hours, 35,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1485 CANT FRAME CRACKED BELOW STAIR RET ACTUATOR.  INSTALLED CANT FRAME SPLICE REPAIR AND FRAME STIFFENER AT STATION 1485 PER AARD 53-10-00-33.
